Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Branched covers and contact structures


Author: Jesús Gonzalo
Journal: Proc. Amer. Math. Soc. 101 (1987), 347-352
MSC: Primary 53C15; Secondary 57M12
DOI: https://doi.org/10.1090/S0002-9939-1987-0902554-9
MathSciNet review: 902554
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The object of this paper is to prove the following

Theorem. Every closed, orientable three-manifold has a parallelization by three contact forms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C15, 57M12

Retrieve articles in all journals with MSC: 53C15, 57M12


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0902554-9
Keywords: Contact form, branched cover, plane bundle, framing
Article copyright: © Copyright 1987 American Mathematical Society